MAUDE Adverse Event Report: CARDINAL HEALTH STD POROUS CLOTH TAPE 1INX10YD NS; TAPE AND BANDAGE, ADHESIVE

CARDINAL HEALTH STD POROUS CLOTH TAPE 1INX10YD NS; TAPE AND BANDAGE, ADHESIVE
Model Number 2531C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they have had a staff member experience anaphylaxis reaction.The customer wanted to inquire if the item contained latex because the brochure shows it in fact contains latex yet the picture on the site says hypoallergenic.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.There were no samples received for the investigation but per product specifications, the product does contain latex.Every carton of product does clearly indicate latex content.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
STD POROUS CLOTH TAPE 1INX10YD NS
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15121245
Report Number1282497-2022-10707
Device Sequence Number5601594
Product Code KGX
UDI-Device Identifier10884521138797
UDI-Public10884521138797
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2531C
Device Catalogue Number2531C
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown